# SDR ASAA2017042020507

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 34,528 hours, 10,544 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5712
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 34,549 hours, 10,555 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS NR 1 WING REFUELING GAGE AT WING INOP - BLANK. GROUNDED - YES. REMOVED AND REPLACED NR 1 WING REFUELING GAGE PER AMM 28-41-61, OPS CHECK GOOD . CLEARED MEL 28-12B.
